gastroenterologist-icon
Stomach problem
Since 4-5 months my digestive system disturb. When i eat anything after that forced to fresh up. Nothing stays in my stomach.some time it lead to weakness.when i take medicine it gives me reliefs for 2-3 days.tell me what can i do. Can it leads for any disease
30 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

hey, you may have irritable bowel disease , what medication are you taking?? consult physician once.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.